# SDR DALA2021080204350

- Difficulty date: August 1, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N354NW
- Make and model: Airbus A320-212
- Aircraft serial: 801
- Aircraft time: 68,666 hours, 31,508 cycles
- System (JASC): 7697 · Engine Control System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3254 -ATB- PERFORMED AN AIR TURN BACK TO ATL DUE TO RIGHT ENGINE THRUST LEVER DISAGREE MESSAGE. THE RIGHT ENGINE HAS BEEN PULLED BACK TO IDLE. CORRECTIVE ACTION: FOUND HIGH RESISTANCE IN J3 HARNESS WIRES. REPLACED J3 HARNESS ON THE RIGHT ENGINE. RAN ENGINE AT CLIMB POWER. ALL CHECKS GOOD.
